Igor Leite Freire
Título
Citado por
Citado por
Ano
Nonlinear self-adjointness of a generalized fifth-order KdV equation
IL Freire, JCS Sampaio
Journal of Physics A: Mathematical and Theoretical 45 (3), 032001, 2011
522011
Special conformal groups of a Riemannian manifold and Lie point symmetries of the nonlinear Poisson equation
Y Bozhkov, IL Freire
Journal of Differential Equations 249 (4), 872-913, 2010
422010
A family of wave-breaking equations generalizing the Camassa-Holm and Novikov equations
SC Anco, PL da Silva, IL Freire
Journal of Mathematical Physics 56 (9), 091506, 2015
362015
Self-adjoint sub-classes of third and fourth-order evolution equations
IL Freire
Applied Mathematics and Computation 217 (22), 9467-9473, 2011
352011
Conservation laws for self-adjoint first-order evolution equation
IL Freire
Journal of Nonlinear Mathematical Physics 18 (2), 279-290, 2011
352011
New classes of nonlinearly self-adjoint evolution equations of third-and fifth-order
IL Freire
Communications in Nonlinear Science and Numerical Simulation 18 (3), 493-499, 2013
322013
On the nonlinear self-adjointness and local conservation laws for a class of evolution equations unifying many models
IL Freire, JCS Sampaio
Communications in Nonlinear Science and Numerical Simulation 19 (2), 350-360, 2014
282014
Group analysis of the Novikov equation
Y Bozhkov, IL Freire, NH Ibragimov
Computational and Applied Mathematics 33 (1), 193-202, 2014
262014
Group classification of semilinear Kohn–Laplace equations
Y Bozhkov, IL Freire
Nonlinear Analysis: Theory, Methods & Applications 68 (9), 2552-2568, 2008
262008
Symmetry methods in mathematical modeling of Aedes aegypti dispersal dynamics
IL Freire, M Torrisi
Nonlinear Analysis: Real World Applications 14 (3), 1300-1307, 2013
222013
Symmetry analysis of the bidimensional Lane–Emden systems
Y Bozhkov, IL Freire
Journal of Mathematical Analysis and Applications 388 (2), 1279-1284, 2012
222012
New conservation laws for inviscid Burgers equation
IL Freire
Computational & Applied Mathematics 31 (3), 559-567, 2012
212012
Genealogical index: A metric to analyze advisor–advisee relationships
L Rossi, IL Freire, JP Mena-Chalco
Journal of Informetrics 11 (2), 564-582, 2017
202017
Comparison of different approaches to construct first integrals for ordinary differential equations
R Naz, IL Freire, I Naeem
Abstract and Applied Analysis 2014, 2014
202014
Lie and Noether symmetries for a class of fourth-order Emden–Fowler equations
IL Freire, PL Da Silva, M Torrisi
Journal of Physics A: Mathematical and Theoretical 46 (24), 245206, 2013
192013
On the paper “Symmetry analysis of wave equation on sphere” by H. Azad and MT Mustafa
IL Freire
Journal of mathematical analysis and applications 367 (2), 716-720, 2010
172010
An equation unifying both Camassa-Holm and Novikov equations
PL da Silva, IL Freire
Conference Publications 2015 (special), 304, 2015
162015
Conservations laws for critical Kohn-Laplace equations on the Heisenberg group
YD Bozhkov, IL Freire
Journal of Nonlinear Mathematical Physics 15 (1), 35-47, 2008
162008
Nonlinear self-adjointness of a class of third order nonlinear dispersive equations
R Tracinà, IL Freire, M Torrisi
Communications in Nonlinear Science and Numerical Simulation 32, 225-233, 2016
152016
On the group analysis of a modified Novikov equation
PL da Silva, IL Freire
Interdisciplinary Topics in Applied Mathematics, Modeling and Computational …, 2015
142015
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20